|Protease w/o diarrhea
Dec 29, 2001
I getter really sick of having the runs and running to have the runs. Is there a Protease that does not have diarrhea as a side effect?
| Response from Dr. Henry
Most of the ritonavir boosted regimens and nelfinavir share that trait. The new BMS protease inhibitor under development rarel causes diarrhea. Fortovase (without ritonavir) doesn't cause diarrhea very often. Have you considered switching the PI to a NNRTI (such as Sustiva) or to a NRTI (such as Ziagen). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Licking Genital Sign Of HIV AIDS
- Oral Ulcers After Touching Stripper Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Shingles After Blowjob Worried I Have HIV
- Swollen Lymph Glands After Anal Sex Top Sign Of HIV AIDS
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.